Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 19 > No. 1

 
   

Averaging Principle of ABC Fractional Stochastic Differential Equations with Rosenblatt Process - Controllability Analysis

PP: 209-220
doi:10.18576/amis/190118
Author(s)
M. Lavanya, B. Sundara Vadivoo, Kottakkaran Sooppy Nisar, Yousef A.Baker El-Ebiary, Ahmed M. Shehata,
Abstract
The controllability analysis of an averaging technique is investigated using the Rosenblatt process for the Atangana-Baleanu-Caputo fractional derivative (ABC derivative) system. The results of the distinctive averaged system can be used to find solutions to the underlying system’s problems in terms of convergence in mean square and probability. Furthermore, by employing the Banach contraction principle, controllability results are proven. Also, numerical examples are given to demonstrate the theoretical findings.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved